Perfect Hilbert algebras Cover Image

Perfect Hilbert algebras
Perfect Hilbert algebras

Author(s): Luciano J. González
Subject(s): Logic
Published by: Wydawnictwo Uniwersytetu Jagiellońskiego
Keywords: Hilbert algebra; irreducible element; ordered set; representation

Summary/Abstract: In [S. Celani and L. Cabrer. Duality for finite Hilbert algebras. Discrete Math., 305(1-3):74{99, 2005.] the authors proved that every finite Hilbert algebra A is isomorphic to the Hilbert algebra HK(X) = {w ⇒ i v : w ∈ K and v ⊆ w}, where X is a finite poset, K is a distinguished collection of subsets of X, and the implication ⇒i is defined by: w ⇒i v = {x ∈ X : w ∩ [x) ⊆ v}, where [x) = {y ∈ X : x ≤ y.} The Hilbert implication on HK(X) is the usual Heyting implication ⇒ i (as just defined) given on the increasing subsets. In the same article, Celani and Cabrer extended this representation to a full categorical duality. The aim of the present article is to obtain an algebraic characterization of the Hilbert algebras HK(X) for all structures (X, ≤, K) defined by Celani and Cabrer but not necessarily finite. Then, we shall extend this representation to a full dual equivalence generalizing the finite setting given by Celani and Cabrer.

  • Issue Year: 2024
  • Issue No: 59
  • Page Range: 27-48
  • Page Count: 22
  • Language: English
Toggle Accessibility Mode